# SDR ASAA0945813

- Difficulty date: May 30, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 29,064 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Part number: 655572653
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD BULKHEAD WL 179 BS 727+3 LBL 46 54 CHANNEL ASSY IS BROKEN.  REMOVED AND REPLACED CHANNEL.
